IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3820 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Unusual nail pigmentation following cyclophosphamide-containing chemotherapy regimen

Kumar Santosh, Dixit Rakesh, Karmakar Saurabh, Paul Sayan

Year : 2010| Volume: 42| Issue : 4 | Page no: 243-244

   This article has been cited by
 
1 Nail pigmentation induced by chemotherapy: an observational study of patients with early-stage breast cancer
Kuikui Jiang, Simei Shi, Qiulian Lin, Peng Sun, Luan Zhang, Zhongyu Yuan, Ruoxi Hong, Yanxia Shi, Xia Liu, Jingmin Zhang, Jiajia Huang, Xiwen Bi, Wen Xia, Qianyi Lu, Qiufan Zheng, Shusen Wang, Fei Xu
Holistic Integrative Oncology. 2022; 1(1)
[Pubmed]  [Google Scholar] [DOI]
2 Half-and-half nails in a pediatric patient after chemotherapy
Fatma Sule Afsar,Gulcihan Ozek,Canan Vergin
Cutaneous and Ocular Toxicology. 2015; : 1
[Pubmed]  [Google Scholar] [DOI]
3 Cyclophosphamide-induced generalised reticulated skin pigmentation: a rare presentation
Monia Youssef,Sana Mokni,Hichem Belhadjali,Karim Aouem,Adnčne Moussa,Adnčne Laatiri,Jameleddine Zili
International Journal of Clinical Pharmacy. 2013; 35(3): 309
[Pubmed]  [Google Scholar] [DOI]
4 Cyclophosphamide-induced nail hyperpigmentation in a child
Saha, A., Arora, N., Mehra, N., Dubey, N.
Indian Journal of Nephrology. 2012; 22(2): 149
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow